# SDR ASMF20100405

- Difficulty date: April 28, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N746AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32719
- Aircraft time: 18,613 hours, 2,133 cycles
- Engine: Ge GE9094B
- Engine time: 26,774 hours, 4,563 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Rt Engine
- Part time: 26,774 hours, 4,563 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BORESCOPE INSP OF THE HPC AND HPT MODULES OF RT ENGINE WERE DETECTED 41 BLADES OF HPC 8TH STAGE AND 23 BLADES OF 9TH STAGE WITH TEARS, NICKS, BENDS AND MISSING MATERIAL FROM THE LEADING TO THE T/E.  OPEN
